# SDR IPXA2017011312680

- Difficulty date: December 30, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112509
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CENTER CARGO BAY LONGERON 31L SPLICE FITTING IS CRACKED AT BS 1531.  REMOVED AND REPLACED THE LONGERON SPLICE IAW DWG A5A7112 AND SRM 51-33-01.
